# SDR DALA2019062503853

- Difficulty date: June 19, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 122,405 hours, 22,516 cycles
- Engine: Ge CF680C2B6
- Engine time: 74,981 hours, 10,394 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Making Metal
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HYDARULIC LOW PRESSURE LIGHT FOLLOWED LT HYD QUANTITY LIGHT FOUND DP INDICATOR BLOWN OUT OF FILTER MODULE. CHECK EDP CASE DRAIN FILTER AND PRESSURE FILTER. CHECKED EDP CASE DRAIN FILTER AND PRESSURE FILTER. FOUND METAL IN BOTH, FLUSHED LEFT HYD SYSTEM. REPLACED DIFFERENTIAL PRESSURE INDICATOR AND REPLACED #1 ENG EDP
